# SDR FDEA201107162754

- Difficulty date: July 16, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 42,376 hours, 18,523 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL LT AT FRAME 54.2 - 55/58, X= 67 FOUND DAMAGED.   FLOOR PANEL REMOVED IAW AMM 53-10-25, REV 30.0.   FABRICATED IAW DWG SRZ-25-005, REV J.  INSTALLED IAW AMM 53-10-25, REV 30.0.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
